Dynamical behavior of a stage structured prey-predator model

Document Type : Research Paper


Department of Applied Mathematics, Delhi Technological University, Delhi 110042, India


In this paper, a new stage structured prey-predator model with linear functional response is proposed and studied. The stages for prey have been considered. The proposed mathematical model consists of three nonlinear ordinary differential equations to describe the interaction among juvenile prey, adult prey and predator populations. The model is analyzed by using linear stability analysis to obtain the conditions for which our model exhibits stability around the possible equilibrium points. Besides this a rigorous global stability analysis has been performed for our proposed model by using Li and Muldowney approach (geometric approach). Global stability conditions for the proposed model are described in the form of theorem. This is not a case study, hence the real parameters are not available for this model. However, model may be simulated by using hypothetical set of parameters. Investigation of real parameters for the proposed model is an open problem.


Volume 7, Issue 1 - Serial Number 1
January 2016
Pages 231-241
  • Receive Date: 08 January 2015
  • Revise Date: 29 July 2015
  • Accept Date: 28 September 2015